Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


simplify
Jul 30, 2006

Hi Docs

I'll quickly add my thanks for everything you do here. This is an invaluable resource for us pozitoids!

Just a quick one for you. I'm taking d4T, epivir and viramune. Am doing pretty good, CD4 is up to 450 from 290 when I started, viral load has gone from 230k to undetectable. However, I'm always on the lookout for simplifying things, and have recently heard about "triomune" which is apparently a pill with all three drugs combined. I think it's a generic drug, so surely it's also cheaper than the separate pills? Have you come across this? Why isn't it widely used?

Thanks for all your great advice.

Sam

Response from Dr. Young

Thanks for your post.

The triple coformulated d4T/3TC/nevirapine called Triomune is available only in the developing world. Triomune is used extensively as a first line treatment in many countries (including some that I've worked in) and is far less expensive that it's components when purchased in the US or Europe.

Unfortunately, patent law (and the inability of corporations to cooperate) prohibits the sale of this medication in my country.

I hope this helps. Best of health to you. BY



Previous
just started meds
Next
Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement